# SDR DLM88091074

- Difficulty date: February 18, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- Engine: Ge CF680C2*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-DOME: EXTERNAL STRAP & DRAIN HOLE BUSHING REPAIR IAW 09-093855-03.   C/W 09-093855-03 ME01
